Translator Disclaimer
September 2013 Remarks on a scalar curvature rigidity theorem of Brendle and Marques
Graham Cox, Luen-Fai Tam
Asian J. Math. 17(3): 457-470 (September 2013).

Abstract

We give an improvement of a scalar curvature rigidity theorem of Brendle and Marques regarding geodesic balls in $\mathbb{S}^n$. The main result is that Brendle and Marques' theorem holds on a geodesic ball larger than that specified in Scalar curvature rigidity of geodesic balls in $\mathbb{S}^n$.

Citation

Download Citation

Graham Cox. Luen-Fai Tam. "Remarks on a scalar curvature rigidity theorem of Brendle and Marques." Asian J. Math. 17 (3) 457 - 470, September 2013.

Information

Published: September 2013
First available in Project Euclid: 8 November 2013

zbMATH: 1278.53039
MathSciNet: MR3119796

Subjects:
Primary: 53C20
Secondary: 53C24

Rights: Copyright © 2013 International Press of Boston

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.17 • No. 3 • September 2013
Back to Top